IJPAM: Volume 75, No. 1 (2012)

NEW SUBCLASSES OF ANALYTIC FUNCTIONS WITH
RESPECT TO OTHER POINTS

A.T. Oladipo
Department of Pure and Applied Mathematics
Ladoke Akintola University of Technology
Ogbomoso, P.M.B. 4000, Ogbomoso, NIGERIA


Abstract. We introduce new subclasses of $\omega-starlike$ and $\omega-convex$ functions with respect to symmetric and conjugate points. The coefficient estimates, coefficient inequalities for these classes are obtained. Also relevant connection of our classes to classical Fekete-Szego theorem is briefly discussed.

Received: May 19, 2011

AMS Subject Classification: 30C45

Key Words and Phrases: analytic functions, coefficient estimates, symmetric, conjugate, Fekete-Szego theorem

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 75
Issue: 1